| Model Number |
8886663941 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:unknown), 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:unknown), 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:unknown), 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:unknown), 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:unknown), 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the needle detached from the suture.The customer also reported that this was approximately the sixth or seventh occurrence of the same issue.There was no patient injury.
Event or Problem Description
According to the reporter, for a spay procedure, the needle detached from the suture.The customer also reported that this was approximately the sixth or seventh occurrence of the same issue.A new suture was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, d10, e1 (prefix, first name, last name), e2, e3, e4 (email), g3 d10 concomitant products: 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:d3g1778fy), 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:d3g1778fy), 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:d3g1778fy), 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:d3g1778fy), 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:d3g1778fy), 8886663941, 8886 6639-41 maxon 3-0 grn 75cm c13x36 (lot#:d3g1778fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.